Can Generic Ampicillin cause allergic reaction?
Although it is rare but yes, Generic Ampicillin can cause allergic reaction and is harmful in patients with known allergy to penicillins. Get emergency medical help if you have any of the signs of an allergic reaction: hives; difficulty breathing; swelling of your face, lips, tongue, or throat.
Can the use of Generic Ampicillin cause diarrhea?
Yes, the use of Generic Ampicillin can cause diarrhea. It is an antibiotic and it kills the harmful bacteria, however, it also affects the helpful bacteria in your stomach or intestine and causes diarrhea. If diarrhea persists, talk to your doctor about it.
How long does Generic Ampicillin takes to work?
Usually, Generic Ampicillin starts working soon after taking it. However, it may take around 2-3 days to make you feel better while taking Generic Ampicillin.
What if I don't get better after using Generic Ampicillin?
Inform your doctor if you don't feel better after finishing the full course of treatment. Also, inform if your symptoms are getting worse while using this medicine.
Can I stop taking Generic Ampicillin when my symptoms are relieved?
No, do not stop taking Generic Ampicillin and finish the full course of treatment even if you feel better. Your symptoms may improve before the infection is completely cleared.